# SDR SWIA202161747

- Difficulty date: August 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR LOWER STOP BRACKET AND STOP BOLT     (C-CHECK RO 10/8/2021)    REMOVED CORROSION ON PAX DOOR LOWER STOP BRACKET REF CRJ200 SRM 51-21-06. ORIGINAL MATERIAL THICKNESS OF BLENDED AREA IS 0.100" REMAINING MATERIAL MEASURED IS 0.085" OUT LIMITS, NO DAMAGE ALLOWED REF. CRJ200 SRM 52-00-27. TOOL: TUC9436 CAL DUE: 31-AUG-22 . REMOVED AND INSTALLED NEW PAX DOOR LOWER STOP BRACKET WITH NEW STOP BLOT AND JAM NUT  REF CRJ-200-SRM 51-42-13 AND CRJ-200-SRM 51-41-02. OP CHECK AND ADJUSTMENT CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
